# SDR ASMF200602006

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737724
- Aircraft serial: 32842
- Aircraft time: 561 hours, 313 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 1919
- Condition: Failed
- Location: Cockpit
- Part time: 148 hours, 92 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM AS A CONSEQUENCE OF FMC DID NOT ACCEPT DATA AND TEMPERATURE ADJUSTMENTS AND IT WAS NOT POSSIBLE TO ENGAGE BOTH ATS.  FIM 22-32 PROCEDURE TASK 832 WAS PERFORMED SHOWING FAILURE IN FMC. IT WAS REPLACED IAW MM 34-61-01 AND FLIGHT INFORMATION WAS CAPTURED IN THE DATABASE, TESTED CORRECT.
